User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Perlman, Michael D. 
Title:
A SINful approach to Gaussian graphical model selection 
Abstract:
Multivariate Gaussian graphical models are defined in terms of Markov properties, i.e., conditional independences, corresponding to missing edges in the graph. Thus model selection can be accomplished by testing these independences, which are equivalent to zero values of corresponding partial correlation coefficients. For concentration graphs, acyclic directed graphs, and chain graphs (both LWF and AMP classes), we apply Fisher's z-transform, Šidák's correlation inequality, and Holm's step-down...    »
 
Keywords:
Acyclic directed graph, Chain graph, Concentration graph, Covariance graph, DAG, Graphical model, Multiple testing 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Journal of Statistical Planning and Inference 
Year:
2008 
Journal volume:
138 
Year / month:
2008-04 
Quarter:
2. Quartal 
Month:
Apr 
Journal issue:
Pages contribution:
1179-1200 
Language:
en 
Publisher:
Elsevier BV 
E-ISSN:
0378-3758 
Accepted:
07.04.2007 
Date of publication:
25.05.2007 
Format:
Text